# SDR 99ZZZX1739

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5589F
- Make and model: Piper PA-28-140
- Aircraft serial: 2824922
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 9948200
- Condition: Damaged
- Location: Exhaust
- Part time: 2,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, MUFFLER REMOVED TO CHECK FOR MUFFLER-TO-HEATER SHROUD INTEGRITY.  NUMEROUS HOLES IN OUTER SKIN NOTED.  REPLACED PIPER MUFFLER WITH KNISLEY MUFFLER, K99482-00.
